Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 71, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Sep 13, 2008, 2:16 PM CDT for 9 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2008, 2:16 PM CDT (19:16 UTC)
- Expired
- Sep 13, 2008, 6:28 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MO, Chariton County, MO, Henry County, MO, Johnson County, MO, Lafayette County, MO, Macon County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 131916
FFWEAX
MOC033-041-083-101-107-121-159-175-195-140100-
/O.NEW.KEAX.FF.W.0071.080913T1916Z-080914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHARITON COUNTY IN NORTH CENTRAL MISSOURI
EASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
JOHNSON COUNTY IN WEST CENTRAL MISSOURI
MACON COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN HENRY COUNTY IN WEST CENTRAL MISSOURI
NORTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
SALINE COUNTY IN CENTRAL MISSOURI
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 800 PM CDT
* AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MODERATE RAINFALL ACROSS THE WARNED AREA. THOUGH RAINFALL
RATES ARE NOT EXTREME...HEAVY RAINFALL OVER THE PAST COUPLE DAYS
HAS SATURATED SOILS...AND A BAND OF MODERATE RAIN MOVING OVER THE
SAME AREA FOR THE NEXT SEVERAL HOURS WILL LEAD TO INCREASED
RUNOFF. THIS WILL LEAD TO FLASH FLOODING OF BOTH URBAN CENTERS AND
RURAL ROADS...ESPECIALLY NEAR CREEKS AND STREAMS...WHICH CANNOT
HOLD MUCH MORE WATER.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONCORDIA...HIGGINSVILLE...HOLDEN...HUNTSVILLE...KNOB NOSTER...
MACON...MARSHALL...MOBERLY...SALISBURY...SLATER...SWEET SPRINGS...
WARRENSBURG...WHITEMAN AIR FORCE BASE...ALMA...ATLANTA...BEVIER...
BLACKBURN...BRUNSWICK...CAIRO...CALHOUN...CALLAO...CHILHOWEE...
CORDER...HOUSTONIA...KEYTESVILLE...KINGSVILLE...LA MONTE...
LEETON...MALTA BEND AND URICH.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 3965 9231 3935 9246 3934 9280 3925 9284
3841 9366 3843 9404 3875 9413 3898 9389
3932 9338 3971 9294 3971 9286 3982 9286
3996 9275 4003 9233
$$
212 follow-up statements
000
WGUS73 KEAX 132034
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 PM CDT SAT SEP 13 2008
MOC033-041-083-101-107-121-159-175-195-140100-
/O.CON.KEAX.FF.W.0071.000000T0000Z-080914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-LAFAYETTE MO-SALINE MO-RANDOLPH MO-
CARROLL MO-CHARITON MO-MACON MO-
334 PM CDT SAT SEP 13 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SALINE AND NORTHWESTERN
PETTIS COUNTIES IN CENTRAL MISSOURI...AND MACON...CHARITON...
SOUTHEASTERN CARROLL AND RANDOLPH COUNTIES IN NORTH CENTRAL
MISSOURI...AND EASTERN LAFAYETTE...JOHNSON AND NORTHERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 800 PM CDT...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MODERATE RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR AND
OBSERVATIONS ALSO INDICATE THAT UP TO AN INCH OF RAIN HAS FALLEN
ACROSS THIS AREA IN THE PAST COUPLE HOURS. DEPARTMENT OF
TRANSPORTATION OFFICIALS HAVE CLOSED MANY ROADS IN THE WARNED AREA
IN THE PAST HOUR DUE TO HIGH WATER. DO NOT ATTEMPT TO DRIVE THROUGH
WATER COVERED ROADWAY
HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLOODING INCLUDE...CONCORDIA...HIGGINSVILLE...
HOLDEN...HUNTSVILLE...KNOB NOSTER...MACON...MARSHALL...MOBERLY...
SALISBURY...SLATER...SWEET SPRINGS...WARRENSBURG...WHITEMAN AIR FORCE
BASE...ALMA...ATLANTA...BEVIER...BLACKBURN...BRUNSWICK...CAIRO...
CALHOUN...CALLAO...CHILHOWEE...CORDER...HOUSTONIA...KEYTESVILLE...
KINGSVILLE...LA MONTE...LEETON...MALTA BEND AND URICH.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3965 9231 3935 9246 3934 9280 3925 9284
3841 9366 3843 9404 3875 9413 3898 9389
3932 9338 3971 9294 3971 9286 3982 9286
3996 9275 4003 9233
$$
21000
WGUS73 KEAX 132328
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT SAT SEP 13 2008
...THE FLASH FLOOD WARNING FOR PARTS OF CENTRAL AND NORTHEAST
MISSOURI HAS BEEN REPLACED BY AN AREAL FLOOD WARNING WHICH EXTENDS
IN TIME OF FLOODING...
MOC033-041-083-101-107-121-159-175-195-132337-
/O.CAN.KEAX.FF.W.0071.000000T0000Z-080914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-LAFAYETTE MO-SALINE MO-RANDOLPH MO-
CARROLL MO-CHARITON MO-MACON MO-
628 PM CDT SAT SEP 13 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND MACON...
CHARITON...SOUTHEASTERN CARROLL AND RANDOLPH COUNTIES IN NORTH
CENTRAL MISSOURI...AND EASTERN LAFAYETTE...JOHNSON AND NORTHERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED BUT IS REPLACED BY AN
AREAL FLOOD WARNING...
THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING
WHICH COVERS THE SAME AREA BUT EXTENDS IN TIME THE THREAT OF MORE
WIDESPREAD AND GENERAL FLOODING...AS MORE HEAVY RAINFALL WILL IMPACT
THE AREA OVERNIGHT.
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3965 9231 3935 9246 3934 9280 3925 9284
3841 9366 3843 9404 3875 9413 3898 9389
3932 9338 3971 9294 3971 9286 3982 9286
3996 9275 4003 9233
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 12:49 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Sep 13, 12:49 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1249 PM CDT SAT SEP 13 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
THE HEAVY RAINFALL EVENT CONTINUES TO BE THE FOCUS FOR DISCUSSION IN
THE SHORT TERM. THE ROBUST LOW LEVEL THETAE WAS SLOWLY WANING THIS
MORNING AS PROFILERS INDICATE THE LLJ GRADUALLY VEERING.
REGARDLESS...THE WEAKENING THETAE ADVECTION WAS BEING SUPPLEMENT BY
MODEST LOW LEVEL MOISTURE CONVERGENCE IN AN ENVIRONMENT CHARACTERIZED
BY PRECIPITABLE WATER VALUES AROUND 2.30 INCHES. THE BAND OF RAIN
OVER NWRN MO TO ERN KS WILL CONTINUE TO PROGRESS SLOWLY EAST THIS
MORNING...AND GRADUALLY DIMINISH IN AREAL COVERAGE AND INTENSITY...AS
MODELS SUGGEST THAT THE SFC AND H8 CONVERGENCE WILL GRADUALLY FADE
THROUGHOUT THE DAY. ADDITIONAL RAINFALL AMOUNTS TODAY WILL GENERALLY
BE LESS THAN ONE INCH.
ANOTHER CONCERN WAS THE POSITION OF THE FRONT BY THIS AFTN. MODELS
SUGGEST THAT THE FRONT WILL CLEAR THE CWA BEFORE ANY STRONG
CONVECTION DEVELOP ALONG THE BOUNDARY.
CONCERN FOR TONIGHT AND SUNDAY IS HEAVILY DEPENDENT UPON THE TRACK OF
THE FUTURE REMNANTS OF HURRICANE IKE. ALTHOUGH MODELS VARY SOMEWHAT
ON SPEED...THEY ARE CONSISTENT IN THE TRACK THE REMNANTS FROM NERN TX
TO SERN MO. THIS WILL PLACE THE XTRM SERN CWA ON THE OUTER FRINGES OF
THE HEAVY RAINFALL IN AN IMPRESSIVE DEFORMATION ZONE. WILL CONTINUE
THE FLOOD WATCH FOR THE XTRM SERN CWA FOR TNGT AND SUNDAY BUT CANCEL
THE WATCH EARLIER FOR THE REST OF THE CWA.
DB
&&
.AVIATION...
FOR THE 18Z TAFS...THE BANDS OF HEAVY RAIN HAVE SHIFTED SOUTHEAST OF
KMCI AND KMKC. THERE IS A BAND OF RAIN FROM SOUTHEAST KS TO
NORTHEAST MO. THE NORTHERN EDGE OF THIS BAND OF RAIN MAY REACH AS
FAR NORTH AS KMKC BY LATE AFTERNOON BUT CONFIDENCE IS LOW AT THIS
TIME SO WILL LEAVE TERMINAL DRY. THE REMNANTS OF IKE WILL LIFT
RAPIDLY NORTHEAST TONIGHT AND THE NORTHERN EDGE OF THE OUTER RAIN
BANDS MAY REACH THE SOUTHERN SECTION OF KANSAS CITY AFTER
MIDNIGHT...SO WILL THROW VCSH IN THE TAF. OTHERWISE...NO VFR
VISIBILITIES AND MVFR CEILINGS FOR THIS AFTERNOON. WITH DRIER AIR
MOVING IN FROM THE WEST ANTICIPATE SCATTERING OUT THE STRATUS DECK
THIS EVENING. BY TOMORROW MORNING MVFR CEILINGS ARE EXPECTED TO MOVE
IN FROM THE NORTHWEST AHEAD OF AN UPPER LEVEL SYSTEM AS WELL AS
SPREADING NORTH FROM REMNANTS OF IKE.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 PM SATURDAY FOR MOZ023-MOZ024-MOZ028-MOZ029-
MOZ030-MOZ037.
FLOOD WATCH UNTIL 7 PM SUNDAY FOR MOZ017-MOZ025-MOZ031-MOZ032-
MOZ033-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
KS...FLOOD WATCH UNTIL 7 PM SATURDAY FOR KSZ057-KSZ103-KSZ104-KSZ105.
FLOOD WATCH UNTIL 7 PM SUNDAY FOR KSZ060.Hazardous weather outlook, Sep 13, 1:02 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT SAT SEP 13 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 102 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE RAIN...HEAVY AT TIMES...WILL BE CONFINED TO AREAS GENERALLY SOUTHEAST OF A PAOLA KANSAS TO KIRKSVILLE LINE THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS MAY BE EMBEDDED WITHIN THE RAIN...BUT THE STORMS WILL NOT BE SEVERE. THE REMNANTS OF HURRICANE IKE WILL LIFT NORTHEAST AND INTO NORTHWEST ARKANSAS BY LATE TONIGHT. THE CURRENT TRACK SUGGESTS THAT ADDITIONAL HEAVY RAINFALL IS POSSIBLE TONIGHT...MAINLY SOUTH OF A LINE FROM MOUND CITY KANSAS TO MOBERLY. A FEW THUNDERSTORMS ARE ALSO POSSIBLE...BUT THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE REMNANTS OF HURRICANE IKE WILL MOVE INTO EXTREME SOUTHEASTERN MISSOURI ON SUNDAY. THIS WILL CONTINUE TO PROVIDE A THREAT OF HEAVY RAIN FOR AREAS SOUTH OF A LINE FROM MOUND CITY KANSAS TO BOONVILLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. MJ
In the hours before
Local storm report, Sep 13, 12:05 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1205 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 2 S POLO 39.52N 94.04W
09/13/2008 RAY MO LAW ENFORCEMENT
PRICE DRIVE NEAR HIGHWAY 13 WAS WASHED OUT DUE TO FLASH
FLOODING. ONE CAR WAS REPORTED SWEPT OFF THE ROAD, WITH
THE DRIVER OK.
&&
GAMISLocal storm report, Sep 13, 12:12 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLOOD 4 NW DRESDEN 38.79N 93.40W
09/13/2008 PETTIS MO TRAINED SPOTTER
MINOR FLOODING OF HIGHWAY 127 AND DRAKE ROAD
&&
21Local storm report, Sep 13, 1:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLOOD 2 NE RICHMOND 39.30N 93.95W
09/13/2008 RAY MO PUBLIC
SEVERAL ROADS AND FIELDS UNDER WATER ALONG THE CROOKED
RIVER
&&
21Local storm report, Sep 13, 2:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
213 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM FLOOD POTTER 39.43N 95.15W
09/13/2008 ATCHISON KS LAW ENFORCEMENT
HIGH WATER CAUSED 230TH STREET TO BE CLOSED.
&&
GAMISLocal storm report, Sep 13, 2:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
215 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM FLOOD S NEW BOSTON 39.95N 92.88W
09/13/2008 LINN MO LAW ENFORCEMENT
HIGH WATER CAUSED 129TH HIGHWAY TO BE CLOSED.
&&
GAMISLocal storm report, Sep 13, 2:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM FLOOD UNIONVILLE 40.48N 93.00W
09/13/2008 PUTNAM MO LAW ENFORCEMENT
NINE ROADS ARE CLOSED IN THE UNIONVILLE AREA DUE TO HIGH
WATER.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:00 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Linn, Sullivan | 6 hr |
| Sep 12, 7:09 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 6 hr |
| Sep 12, 7:40 PM CDT | Flash Flood Warning | EAX | Adair, Linn, Putnam, Schuyler, Sullivan | 14 hr |
| Sep 12, 8:20 PM CDT | River Flood Warning | EAX | Chariton, Macon | 5 days |
| Sep 12, 8:48 PM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Grundy, Jackson, Linn, Livingston and 1 more | 12 hr |
| Sep 12, 10:02 PM CDT | River Flood Warning | EAX | Ray | 55 hr |
| Sep 12, 11:06 PM CDT | Areal Flood Warning | EAX | Cooper, Howard, Pettis | 11 hr |
| Sep 12, 11:09 PM CDT | Areal Flood Warning | EAX | Carroll, Lafayette | 11 hr |
| Sep 13, 12:14 AM CDT | River Flood Warning | EAX | Jackson | 8 hr |
| Sep 13, 12:23 AM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Sep 13, 12:32 AM CDT | River Flood Warning | EAX | Clay, Ray | 33 hr |
| Sep 13, 12:44 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 67 hr |
| Sep 13, 12:46 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 5 hr |
| Sep 13, 1:15 AM CDT | River Flood Warning | EAX | Clay, Platte | 14 hr |
| Sep 13, 1:25 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Sep 13, 1:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Sep 13, 2:34 AM CDT | Flash Flood Warning | EAX | Caldwell, Daviess, DeKalb, Grundy, Harrison, Livingston and 3 more | 7 hr |
| Sep 13, 3:13 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Caldwell, Clinton, DeKalb, Gentry and 6 more | 3 hr |
| Sep 13, 3:45 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 50 hr |
| Sep 13, 3:45 AM CDT | River Flood Warning | EAX | Platte | 3 days |
| Sep 13, 5:07 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Gentry, Harrison and 3 more | 24 hr |
| Sep 13, 5:42 AM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Cass, Clay, Clinton, DeKalb and 3 more | 6 hr |
| Sep 13, 6:08 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 42 hr |
| Sep 13, 6:08 AM CDT | River Flood Warning | EAX | Buchanan | 41 hr |
| Sep 13, 6:31 AM CDT | Flash Flood Warning | EAX | Adair, Chariton, Linn, Macon, Schuyler | 6 hr |
| Sep 13, 8:29 AM CDT | River Flood Warning | EAX | Platte | 3 days |
| Sep 13, 9:05 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Grundy, Lafayette and 3 more | 12 hr |
| Sep 13, 9:09 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 18 hr |
| Sep 13, 9:28 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Grundy, Harrison, Linn, Macon and 4 more | 24 hr |
| Sep 13, 9:39 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 31 hr |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 30 hr |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 48 hr |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 3 days |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| Sep 13, 9:59 AM CDT | River Flood Warning | EAX | Cooper, Howard | 6 days |
| Sep 13, 10:18 AM CDT | Areal Flood Warning | EAX | Cooper, Howard, Pettis | 8 hr |
| Sep 13, 10:37 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 8 days |
| Sep 13, 12:20 PM CDT | Areal Flood Advisory | EAX | Bates, Cass, Chariton, Henry, Howard, Johnson and 5 more | 6 hr |
| Sep 13, 1:13 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 63 hr |
| Sep 13, 1:13 PM CDT | River Flood Warning | EAX | Cooper, Saline | 7 days |
| Sep 13, 2:20 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 50 hr |
| Sep 13, 3:26 PM CDT | River Flood Warning | EAX | Cooper | 55 hr |
| Sep 13, 3:26 PM CDT | River Flood Warning | EAX | Howard | 38 hr |
| Sep 13, 6:14 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Chariton, Cooper, Henry, Howard and 5 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.